# SDR SWIA202265340

- Difficulty date: February 19, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LBL 9 FS549 ON FLOOR BEAM CAP     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED FLOOR BEAM SECTION FROM LBL 9 FS544 TO FS570 IAW CRJ700  SRM 53-00-41-201-001-A01. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED WITH NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE
